Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Joint Laxity (4526)
Date of Event
08/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2021-00826; 497-34-000, s814 - stability, poor joint, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.